# SDR ASAA1058536

- Difficulty date: November 23, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 14,156 hours, 4,211 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STARTED THE APU (NORMAL START) AND THE BLUE "MAINT" LIGHT ILLUMINATED.  PERFORMED APU BITE TEST FOUND MSG 49 91227 LOW OIL QTY.  OPENED APU ACCESS DOOR PERFORMED GVI OF APU FOR OIL LEAKS NONE FOUND.  INSPECTED TAILPIPE FOR STREAKING NONE FOUND.  APU OIL ADD 2.0 QUARTS.
